# SDR 96ZZZM573

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5530 · Vertical Stabilizer
- Part: T-Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, EMPANNAGE, T-ANGLE CRACKED AT FORWARD SIDE OF VERTICAL STABILIZER FORWARD SPAR (L/E PANEL NR 9707 ATTACH ANGLE) AT LEFT SIDE UPPER END, JUST OUTBOARD OF LEFT VERTICAL FIN UPPER TERMINAL FITTING.  REMOVED T-ANGLE FOR REPAIR.  STOPPED DRILLED CRACK, FABRICATED ANGLE REPAIR 1 INCH BY 1 INCH BY 4 INCH AS PER SRM 51-40-4 7075-T6.  TREATED AND PRIME AS PER SRM 51-10-2 AND 51-40-5.  INSTALLED PER SRM 51-40-4.  INSTALLED ANGLE REPAIR 1 INCH BY 1 INCH BY 7 INCH 7075-T6 PER SRM 51-40-4 AT FWD SPAR OF L/E PANEL 9707.
